MAUDE Adverse Event Report: Corin Ltd Trinity Acetabular System; Biolox Delta Ceramic Modular Head Ø36mm 12/14 Medium 0

Corin Ltd Trinity Acetabular System; Biolox Delta Ceramic Modular Head Ø36mm 12/14 Medium 0
Model Number 104.3605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4)5 final report the following information has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.- was the suspected infection confirmed? had the patient undergone any other recent procedures / treatments that could have caused the infection - patient age, activity level, weight and medical history - post primary and pre revision x-rays - operative notes (primary and revision) - did the patient follow correct post-op protocol? - an update on the patient following the revision however the reporter didn't respond.The appropriate devices details have been provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.The devices were manufactured, packaged and sterilised according to specifications at the time of manufacture.The ops device processing files were investigated which included reviewing ops processes, and ops femoral guide.No anomalies were observed in these records which may have caused or contributed to this event.Based on the above, no further investigation can be conducted and the root cause of the infection has not been linked to the devices.Infection is a known complication with any invasive surgery and thus this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Trinity Acetabular System
Common Device Name
Biolox Delta Ceramic Modular Head Ø36mm 12/14 Medium 0
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50171386
Report Number9614209-2026-00097
Device Sequence Number15508020
Product Code LZO
UDI-Device Identifier05055196964389
UDI-Public05055196964389
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3605
Device Lot Number618266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPS Femoral Guide: 1250-0100 lot SLU_WLT_26045; Trinity ECiMa Liner: 322.04.636 lot 616764
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale